# SDR RAIA990734

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Engine: Pwa PW120
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 3035681
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7116 - FUEL CLOG LIGHT CAME ON FOR RIGHT ENGINE.  MAINTENANCE REPLACED HP FUEL PUMP OUTLET FILTER FOR RIGHT ENGINE.  (X)
